# SDR ASOA20150106005

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 39,457 hours, 29,912 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD LOWER YOKE CRACKED.  R & R LT ENGINE FWD LOWER YOKE IAW EC5450-01175.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
